Numerical methods for integral equations of Mellin type
- Elschner, Johannes
- Graham, Ivan G.
2010 Mathematics Subject Classification
- 65-02 45-02 65N38 65R20
- integral equations of Mellin type, piecewise polynomial approximation, boundary integral methods on polygonal domain
We present a survey of numerical methods (based on piecewise polynomial approximation) for integral equations of Mellin type, including examples arising in boundary integral methods for partial differential equations on polygonal domains.
- J. Comput. Appl. Math. 125 (2000), pp. 423-437